Advanced search

Projective generalizations of two points of concurrence on the nine-point circle

Charles Thas (UGent)
(2003) AMERICAN MATHEMATICAL MONTHLY. 110(7). p.624-627
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Charles. 2003. “Projective Generalizations of Two Points of Concurrence on the Nine-point Circle.” American Mathematical Monthly 110 (7): 624–627.
APA
Thas, C. (2003). Projective generalizations of two points of concurrence on the nine-point circle. AMERICAN MATHEMATICAL MONTHLY, 110(7), 624–627.
Vancouver
1.
Thas C. Projective generalizations of two points of concurrence on the nine-point circle. AMERICAN MATHEMATICAL MONTHLY. MATHEMATICAL ASSOC AMER; 2003;110(7):624–7.
MLA
Thas, Charles. “Projective Generalizations of Two Points of Concurrence on the Nine-point Circle.” AMERICAN MATHEMATICAL MONTHLY 110.7 (2003): 624–627. Print.
@article{217572,
  author       = {Thas, Charles},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {7},
  pages        = {624--627},
  publisher    = {MATHEMATICAL ASSOC AMER},
  title        = {Projective generalizations of two points of concurrence on the nine-point circle},
  volume       = {110},
  year         = {2003},
}

Web of Science
Times cited: